# SDR NSVA200600182

- Difficulty date: October 20, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 27,099 hours, 32,357 cycles
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 6071T20P16
- Part serial: ECDT1603
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE TORQUE GAUGE DROPPED TO 0, ITT FLUCTUATED TO 100 DEG'S AND THE IGNITION LIGHT ILLUMINATED BRIEFLY.  REMOVED AND REPLACED RT DECU IAW AMM 76-10-57-04.  OPS CHECK GOOD, PN OFF 6071T20P16 PN ON 6071T20P17 SN OFF ECDT1603 SN ON ECDT1306.
